MAUDE Adverse Event Report: STERIS CORPORATION STERIS; 4085 SURGICAL TABLE

STERIS CORPORATION STERIS; 4085 SURGICAL TABLE
Model Number 4085 SURGICAL TABLE
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/22/2023
Type of Reportable Event Malfunction
Event or Problem Description
The user facility reported that during a patient procedure, user facility personnel commanded their 4085 surgical table to slide downward when they heard a "popping" sound from the powerlift beach chair to the table.User facility personnel removed the patient from the beach chair and transferred the beach chair and patient to a different surgical table resulting in a procedure delay.No report of injury.
 
Additional Manufacturer Narrative
A steris service technician arrived onsite to inspect the beach chair and surgical table and found both to be operating according to specification.No repairs were required.While onsite, the technician observed that there was tape wrapped around the side of the table and underneath the tabletop which was blocking the surgical table's slide sensor cable.As the slide sensor cable was blocked, the surgical table did not fully respond to the downward movement command by facility personnel resulting in the reported event.The technician removed the tape from the surgical table and returned the surgical table and beach chair back to service.A steris account manager provided in-service training on the proper use of the surgical table to ensure that personnel do not place tape over the slide sensor cable.No additional issues have been reported.
 
Additional Manufacturer Narrative
Udi related data quality updates - alignment with gudid.The suspect medical device was also updated.

Brand Name
STERIS
Common Device Name
4085 SURGICAL TABLE
Manufacturer (Section D)
STERIS CORPORATION
2720 gunter park drive east
montgomery AL 36109
Manufacturer (Section G)
STERIS CORPORATION - MONTGOMERY
2720 gunter park drive east
montgomery AL 36109
Manufacturer Contact
daniel davy
5960 heisley road
mentor, OH 44060
MDR Report Key18369685
Report Number1043572-2023-00170
Device Sequence Number12704568
Product Code FQO
UDI-Device Identifier00724995154752
UDI-Public(01)00724995154752(11)191111(21)0431519026
Combination Product (Y/N)N
Initial Reporter StateOK
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/20/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number4085 SURGICAL TABLE
Device Catalogue NumberST013307
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date12/20/2023
Supplement Report FDA Received Date01/21/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/11/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown